MAUDE Adverse Event Report: BD CARIBE LTD. BD® QUINCKE SPINAL NEEDLES; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD® QUINCKE SPINAL NEEDLES; ANESTHESIA CONDUCTION NEEDLE
Model Number 405181
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd® quincke spinal needles had foreign matter on the bevel side of the needle.The following information was provided by the initial reporter: there is a marking on the bevel side of the spinal needle.The physician feels the product is compromised.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: there was no sample available but 2 photos were provided to bd for evaluation.Upon evaluation of the 2 photos, bd was able to confirm the reported issue.A review of the device history record was performed and no quality issues were found during production.A root cause could not be determined.

Brand Name
BD® QUINCKE SPINAL NEEDLES
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12963661
Report Number2618282-2021-00074
Device Sequence Number1854728
Product Code BSP
UDI-Device Identifier30382904051816
UDI-Public30382904051816
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number405181
Device Catalogue Number405181
Device Lot Number1236170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown